# SDR ALGA098480

- Difficulty date: December 10, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- Aircraft time: 7,199 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339107
- Part serial: ZV17662
- Condition: Vibration
- Location: Tail Rotor
- Part time: 824 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED VIBRATION CHECK.  REPLACED WITH NEW BY FIELD MAINTENANCE.
